Review of "H. Calbrix, M. Nivat & A. Podelski, Sur let mots ultimement periodiques des langages rationnels de mots infinis, C. R. Acad. Sci. Paris Ser. I Math. 318 (1994) 493-497"

Share/Save/Bookmark

Asveld, P.R.J. (1995) Review of "H. Calbrix, M. Nivat & A. Podelski, Sur let mots ultimement periodiques des langages rationnels de mots infinis, C. R. Acad. Sci. Paris Ser. I Math. 318 (1994) 493-497". [Review of the book ] Mathematical reviews, MR1267 , pp. 2368-2369. ISSN 0025-5629

open access
[img]
Preview
PDF
49kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/66036
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page